PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 125 | 5 | 1093-1098
Article title

New Exact Solutions for Boussinesq Type Equations by Using (G'/G, 1/G) and (1/G')-Expansion Methods

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper, the (G'/G, 1/G) and (1/G')-expansion methods with the aid of Maple are used to obtain new exact traveling wave solutions of the Boussinesq equation and the system of variant Boussinesq equations. The travelling wave solutions are expressed by the hyperbolic functions, the trigonometric functions, and the rational functions. It is shown that the proposed method provides a powerful mathematical tool for solving nonlinear wave equations in mathematical physics and engineering.
Keywords
Year
Volume
125
Issue
5
Pages
1093-1098
Physical description
Dates
published
2014-05
received
2013-07-23
(unknown)
2014-02-26
References
  • [1] G.T. Liu, T.Y. Fan, Phys. Lett. A 345, 161 (2005), doi: 10.1016/j.physleta.2005.07.034
  • [2] R. Hirota, in: Backlund Transformations, Eds. R. Bullough, P. Caudrey, Springer, Berlin 1980, p. 1157, doi: 10.1007/BFb0081162
  • [3] Z. Yan, Chaos Solitons Fractals 21, 1013 (2004), doi: 10.1016/j.chaos.2003.12.042
  • [4] V.B. Matveev, M.A. Salle, Darboux Transformation and Solitons, Springer, Berlin 1991
  • [5] N.C. Freeman, J.J.C. Nimmo, Proc. R. Soc. Lond. A 389, 319 (1983), doi: 10.1098/rspa.1983.0112
  • [6] J.H. He, Appl. Math. Comput. 151, 287 (2004), doi: 10.1016/S0096-3003(03)00341-2
  • [7] K.W. Chow, J. Math. Phys. 36, 4125 (1995), doi: 10.1063/1.530951
  • [8] G.W. Bluman, S. Kumei, Symmetries and Differential Equations, Springer, New York 1989
  • [9] C.M. Khalique, A. Biswas, Commun. Nonlinear Sci. Numer. Simul. 14, 4033 (2009), doi: 10.1016/j.cnsns.2009.02.024
  • [10] M. Wang, Phys. Lett. A 199, 169 (1995), doi: 10.1016/0375-9601(95)00092-H
  • [11] E. Fan, H. Zhang, Phys. Lett. A 246, 403 (1998), doi: 10.1016/S0375-9601(98)00547-7
  • [12] C. Yan, Phys. Lett. A 224, 77 (1996), doi: 10.1016/S0375-9601(96)00770-0
  • [13] A. Bekir, Phys. Scr. 77, 501 (2008), doi: 10.1088/0031-8949/77/04/045008
  • [14] A.M. Wazwaz, Math. Comp. Model. 40, 499 (2004), doi: 10.1016/j.mcm.2003.12.010
  • [15] J. Liu, K. Yang, Chaos Solitons Fract. 22, 111 (2004), doi: 10.1016/j.chaos.2003.12.069
  • [16] J.H. He, M.A. Abdou, Chaos Solitons Fract. 34, 1421 (2006), doi: 10.1016/j.chaos.2006.05.072
  • [17] J.H. He, X.H. Wu, Chaos Solitons Fract. 30, 700 (2006), doi: 10.1016/j.chaos.2006.03.020
  • [18] T. Özis, I. Aslan, Phys. Lett. A 372, 7011 (2008), doi: 10.1016/j.physleta.2008.10.014
  • [19] H. Naher, F.A. Abdullah, M.A. Akbar, J. Appl. Math. 2012, 575387 (2012), doi: 10.1155/2012/575387
  • [20] S.Y. Lou, X.Y. Tang, The Method of Nonlinear Mathematics and Physics, Science, Beijing 2006
  • [21] W.X. Ma, J.H. Lee, Chaos Solitons Fract. 42, 1356 (2009), doi: 10.1016/j.chaos.2009.03.043
  • [22] M.J. Ablowitz, H. Segur, Solitons and Inverse Scattering Transform, SIAM, Philadelphia 1981
  • [23] M.J. Ablowitz, P.A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering Transform, Cambridge University Press, Cambridge 1990
  • [24] V.O. Vakhnenko, E.J. Parkes, A.J. Morrison, Chaos Solitons Fract. 17, 683 (2003), doi: 10.1016/S0960-0779(02)00483-6
  • [25] Y.Z. Peng, Chin. J. Phys. 41, 103 (2003)
  • [26] A.M. Wazwaz, Appl. Math. Comput. 188, 1467 (2007), doi: 10.1016/j.amc.2006.11.013
  • [27] W. Malfliet, W. Hereman, Phys. Scr. 54, 563 (1996), doi: 10.1088/0031-8949/54/6/003
  • [28] A.A. Soliman, K.R. Raslan, Int. J. Comput. Math. 78, 399 (2001), doi: 10.1080/00207160108805119
  • [29] A. Bekir, Ö. Ünsal, Phys. Scr. 85, 065003 (2012), doi: 10.1088/0031-8949/85/06/065003
  • [30] A. Bekir, Ö. Ünsal, Pramana J. Phys. 79, 3 (2012), doi: 10.1007/s12043-012-0282-9
  • [31] X. Feng, Int. J. Theor. Phys. 39, 207 (2000), doi: 10.1023/A:1003615705115
  • [32] J.H. He, D.H. Shou, Int. J. Nonlinear Sci. Numer. Simul. 8, 121 (2007), doi: 10.1515/IJNSNS.2007.8.1.121
  • [33] Sirendaoreji, Chaos Soliton Fract. 19, 147 (2004), doi: 10.1016/S0960-0779(03)00102-4
  • [34] M. Wang, X. Li, J. Zhang, Phys. Lett. A 372, 417 (2008), doi: 10.1016/j.physleta.2007.07.051
  • [35] X. Liu, L. Tian, Y. Wu, Appl. Math. Comput. 217, 1376 (2010), doi: 10.1016/j.amc.2009.05.019
  • [36] J.M. Zuo, Appl. Math. Comput. 217, 376 (2010), doi: 10.1016/j.amc.2010.05.072
  • [37] H. Naher, F.A. Abdullah, Appl. Math. 3, 1144 (2012), doi: 10.4236/am.2012.310168
  • [38] H. Naher, F.A. Abdullah, AIP Adv. 3, 032116 (2013), doi: 10.1063/1.4794947
  • [39] L.X. Li, E.Q. Li, M.L. Wang, Appl. Math. J. Chinese Univ. 25, 454 (2010), doi: 10.1007/s11766-010-2128-x
  • [40] E.M.E. Zayed, M.A.M. Abdelaziz, Math. Probl. Eng. 2012, 725061 (2012), doi: 10.1155/2012/725061
  • [41] E.M.E. Zayed, S.A. Hoda Ibrahim, M.A.M. Abdelaziz, J. Appl. Math. 2012, 560531 (2012), doi: 10.1155/2012/560531
  • [42] A. Yokuş, Ph.D. Thesis, Fırat University, Elazıg, 2011
  • [43] A. Bekir, Phys. Lett. A 372, 3400 (2008), doi: 10.1016/j.physleta.2008.01.057
  • [44] A.M. Wazwaz, Appl. Math. Comput. 182, 529 (2006), doi: 10.1016/j.amc.2006.04.014
  • [45] A.M. Wazwaz, Commun. Nonlin. Sci. Numer. Simul. 13, 889 (2008), doi: 10.1016/j.cnsns.2006.08.005
  • [46] Z. Yan, H. Zhang, Phys. Lett. A 252, 291 (1999), doi: 10.1016/S0375-9601(98)00956-6
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv125n505kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.